# SDR CA180101002

- Difficulty date: December 29, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: C01538340001
- Condition: Frozen
- Location: Lt Aft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW: UNABLE TO OPEN AFT LT PAX DOOR.  INTERLOCK LEVER HEATED.  DOOR OPS TEST SATISFACTORY (TC NR 20180101002).
